Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A chaotic function possessing a scrambled set with positive Lebesgue measure


Author: I. Kan
Journal: Proc. Amer. Math. Soc. 92 (1984), 45-49
MSC: Primary 26A30; Secondary 58F13
DOI: https://doi.org/10.1090/S0002-9939-1984-0749887-4
MathSciNet review: 749887
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A continuous function, chaotic in the sense of Li and Yorke, is constructed which possesses a scrambled set of positive Lebesgue measure.


References [Enhancements On Off] (What's this?)

  • [1] T. Y. Li and J. A. Yorke, Period three implies chaos, Amer. Math. Monthly 82 (1975), 985-992. MR 0385028 (52:5898)
  • [2] J. Smítal, A chaotic function with some extremal properties, Proc. Amer. Math. Soc. 87 (1983), 54-56. MR 677230 (84h:26008)
  • [3] M. Osikawa and Y. Oono, Chaos in $ {C^0}$-endomorphism of interval, Publ. Res. Inst. Math. Sci. 17 (1981). MR 613940 (82e:58068)
  • [4] B. R. Gelbaum and J. M. H. Olmstead, Counterexamples in analysis, Holden-Day, San Francisco, Calif., 1964. MR 0169961 (30:204)
  • [5] J. Kahane and R. Salem, Ensembles parfaits et séries trigonometriques, Actualités Sci. Indust., no. 1301, Hermann, Paris, 1963. MR 0160065 (28:3279)
  • [6] J. Conway, Functions of one complex variable, 2nd ed., Springer-Verlag, Berlin and New York, 1978, p. 174. MR 503901 (80c:30003)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26A30, 58F13

Retrieve articles in all journals with MSC: 26A30, 58F13


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1984-0749887-4
Keywords: Chaos, scrambled sets
Article copyright: © Copyright 1984 American Mathematical Society

American Mathematical Society